# SDR SWAA2022080838610

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 45,775 hours, 30,736 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Debonded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 SLAT T/E WEDGE; REPAIR DOUBLER DISBONDED LOWER SURFACE O/B EDGE / [01] REMOVED AND REPLACED #2 SLAT AND COMPLIED WITH OPS CHECK; NO DEFECTS NOTED AT THIS TIME PER AMM 27-81-21
